A 34-year-old female asked:
Disclaimer

zpak gave me a nerve disease.pvcs & twitches.scared to take antibiotics now. was given clindamycin for possible tooth infection.how safe is this drug?

1 doctor answer
Dr. Arnold Malerman
52 years experience Orthodontics
Safe?: All Meds have side effects, even OTC. Infection potentially more dangerous than the antibiotic. Did you inform your Dentist about your reaction to Zpac? Zpac didn't "give" you a "nerve disease," you had an untoward reaction to the medication. Please discuss this carefully with your primary care physician.
Answered on Jun 4, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Whether or not your: symptoms have anything to do with your abscessed tooth, sudden onset of frequent, symptomatic premature beats needs prompt medical evaluation. Please ... Read More
A 43-year-old female asked:
Dr. Frank Kuitems
38 years experience Internal Medicine
Well: Amoxicillin or penicillin is usually the first anabiotic use for dental infections. Clindamycin is generally used for people who are allergic to penic ... Read More
1
1 thank
A 84-year-old female asked:
Dr. Thomas Yash
45 years experience Dentistry
Yes: Cleocin (clindamycin phosphate) or Clindamycin is a good antibiotic for dental infections, a strong killer of bacteria. It will have no direct effect ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month